# SDR DU4R2007015

- Difficulty date: January 12, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1330-1470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION AFT CARGO FLOOR PANEL BS 1330 TO 1470.  REMOVED CORRODED PANEL.  FABRICATED AND INSTALLED PANEL 139.5" BY 40.0" FROM 2024-T3 .071" IAW B757 SRM 51-40-05, 51-40-08, 51-20-01.
